# SDR PLG1296E1

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340BE
- Make and model: Saab SF340A
- Aircraft serial: 340A062
- Engine: Ge CT75A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engines
- Condition: Flamed Out
- Location: Left
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

FLT NR 4609 - BOS-DCA - DURING CRUISE, THE LEFT ENGINE FLAMED OUT AND THE ASSOCIATED CHIP LIGHT ILLUMINATED.  THE AIRCRAFT DIVERTED INTO ACY AND LANDED WITHOUT INCIDENT.  (M)
